# SDR DLL17960907

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1605415
- Condition: Fatigue
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 7-59089-3AD, CRACKS WERE FOUND EMANATING FROM EXISTING FASTENER HOLES BETWEEN IWS 293.58-346 ON THE LT AND RT WING.  THE CRACKS WERE FOUND IN THE REAR SPAR UPPER CAP, WEB, UPPER WING SKIN.  THE SUBJECT FASTENER HOLES WERE OVERSIZED TO REMOVE CRACKS IN THE DAMAGED MEMBERS PER DL ERA 273404-14AD.
